Outer conjugacy classes of automorphisms of factors
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, p. 383-419
@article{ASENS_1975_4_8_3_383_0,
     author = {Connes, Alain},
     title = {Outer conjugacy classes of automorphisms of factors},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {3},
     year = {1975},
     pages = {383-419},
     doi = {10.24033/asens.1295},
     zbl = {0342.46052},
     mrnumber = {52 \#15031},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1975_4_8_3_383_0}
}
Connes, Alain. Outer conjugacy classes of automorphisms of factors. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, pp. 383-419. doi : 10.24033/asens.1295. http://www.numdam.org/item/ASENS_1975_4_8_3_383_0/

[1] H. Araki and Woods, E. J. A classification of factors (R.I.M.S., série A, vol. 4, No 1, 1968, p. 51-130). | MR 39 #6087 | Zbl 0206.12901

[2] H. Araki, Asymptotic ratio set and property L'λ (R.I.M.S., vol. 6, 1970, p. 443-460). | MR 46 #7914 | Zbl 0231.46100

[3] W. Arveson, On groups of automorphisms of operator algebras (J. Funct. Anal., vol. 15, 1974, p. 217-243). | MR 50 #1016 | Zbl 0296.46064

[4] A. Connes, Une classification des facteurs de type III (Ann. Sc. Ec. Norm. Sup, 6, 1973, p. 133-252). | Numdam | MR 49 #5865 | Zbl 0274.46050

[5] A. Connes, Almost periodic states and factors of type III1 (J. Funct. Anal., 1974, 16, p. 415-445). | MR 50 #10840 | Zbl 0302.46050

[6] A. Connes and Takesaki, M. The flow of weights on a factor of type III (preprint).

[7] A. Connes, A factor not antisomorphic to itself (Annals of Math., 101, 1975, p. 536-554). | MR 51 #6438 | Zbl 0315.46058

[8] A. Connes, Periodic automorphisms of the hyperfinite factor of type II1 Queen's, preprint, 1974, No. 25.

[9] A. Connes, Classification of the automorphisms of the hyperfinite factors of type II1 and II∞ and applications to type III factors (Bull. Amer. Math. Soc.). | Zbl 0342.46051

[10] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Paris, Gauthier-Villars, 2e ed. 1969. | Zbl 0175.43801

[11] D. Mcduff, Central sequences and the hyperfinite factor Proc. London Math. Soc., 21, p. 443-461, 1970. | MR 43 #6737 | Zbl 0204.14902

[12] Murray and V. Neumann, On rings of operators IV (Annals of Math. vol. 44, 1943, p. 716-808). | MR 5,101a | Zbl 0060.26903

[13] P. Shields, The theory of Bernoulli shifts, The University of Chicago Press, 1973. | MR 56 #584 | Zbl 0308.28011

[14] M. Takesaki, Conditional expectations in von Neumann algebras (J. Funct. Anal., vol. 9, No 3, 1973. | MR 46 #2445 | Zbl 0245.46089